# SDR IPXA2020120463063

- Difficulty date: December 3, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 21,719 hours, 13,438 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE: NA ATB, NO EMERGENCY DECLARED, NO EQUIPMENT USED.  A/C TAKEN OUT OF SERVICE.  LANDING GEAR FAILED TO RETRACT ON TAKEOFF COMPLIED WITH AOM PROCEDURE & RETURNED FOR AN UNEVENTFUL LANDING.  ECAM DISPLAYED L/G RETR FAULT FAULT, REMAINED FOR BOTH LAND GEAR POSITION DETRACTION SYSTEM.  PLACED ON MEL 32-30-01, DMP ACCOMPLISHED.  R & R PROXIMITY DETECTOR PROCESSING UNIT, PER AMM 32-31-71.  OPERATIONS CHECKS GOOD.  PERFORMED GEAR SWING, PER AMM 07-11-00 & 32-31-00 STEP 5.  GEAR SWING HAD NO ISSUES.  OPERATIONS CHECK GOOD.  M727932 CLOSED.
